Browse Title Index


 
Issue Title
 
Volume 10, Number 2, June 2005 SOME DIFFERENCE EQUATIONS WITH MONOTONE BOUNDARY CONDITIONS Abstract   PDF
N.C. Apreutesei
 
Volume 11, Number 1, March 2006 SOME EXISTENCE AND STABILITY RESULTS OF SOLUTIONS FOR VECTOR EQUILIBRIUM PROBLEMS Abstract   PDF
M. Durea
 
Volume 10, Number 3, September 2005 SOME EXISTENCE RESULTS FOR GENERALIZED VECTOR QUASI-VARIATIONAL INEQUALITIES Abstract   PDF
A. Khaliq, A.H. Siddiqi, S. Krishan
 
Volume 13, Number 1, March 2008 SOME EXISTENCE RESULTS FOR VECTOR QUASI-VARIATIONAL-LIKE INEQUALITIES INVOLVING MULTIFUNCTIONS Abstract   PDF
Abdul Khaliq, Mohammad Rashid
 
Volume 11, Number 2, June 2006 SOME EXISTENCE THEOREMS OF SOLUTIONS FOR NONLINEAR INCLUSION PROBLEMS Abstract   PDF
Ke-Qing Wu, Xiao-ping Huang
 
Volume 11, Number 3, September 2006 SOME EXTENSIONS AND REFINEMENTS OF HERMITE-HADAMARD INEQUALITIES FOR CONVEX FUNCTIONS VIA LINEAR POSITIVE FUNCTIONALS Abstract   PDF
Ioan Gavrea
 
Volume 9, Number 4, December 2004 SOME EXTENSIONS OF CONTRACTIVE MAPPING THEOREMS Abstract   PDF
Tran Quoc Binh
 
Volume 21, Number 3, September 2016 SOME FIXED POINT AND COMMON FIXED POINT THEOREMS ON G-METRIC SPACES Abstract   PDF
Mehdi Asadi, Peyman Salimi
 
Volume 22, Number 2, June 2017 SOME FIXED POINT RESULTS FOR c-DISTANCE IN CONE METRIC SPACES Abstract   PDF
Anil Kumar Dubey, Urmila Mishra
 
Volume 22, Number 2, June 2017 SOME FIXED POINT THEOREMS FOR CONTRACTIVE TYPE CONDITIONS IN COMPLEX VALUED b-METRIC SPACES Abstract   PDF
G. S. Saluja
 
Volume 27, Number 3, September 2022 SOME FIXED POINT THEOREMS FOR GENERALIZED KANNAN TYPE MAPPINGS IN RECTANGULAR b-METRIC SPACES Abstract   PDF
Mohamed Rossafi, Hafida Massit
 
Volume 20, Number 3, September 2015 SOME FIXED POINT THEOREMS FOR GENERALIZED T-CONTRACTION MAPPING IN COMPLETE CONE METRIC SPACES Abstract   PDF
G. S. Saluja
 
Volume 27, Number 4, December 2022 SOME FIXED POINT THEOREMS FOR RATIONAL (α, β, Z)-CONTRACTION MAPPINGS UNDER SIMULATION FUNCTIONS AND CYCLIC (α, β)-ADMISSIBILITY Abstract   PDF
Snehlata Mishra, Anil Kumar Dubey, Urmila Mishra, Ho Geun Hyun
 
Volume 29, Number 3, September 2024 SOME FIXED POINT THEOREMS IN A GENERALIZED b₂-METRIC SPACE OF (ψ ,φ)-WEAKLY CONTRACTIVE MAPPINGS Abstract   PDF
Pravin Singh, Shivani Singh, Virath Singh
 
Volume 11, Number 2, June 2006 SOME FIXED POINT THEOREMS IN BANACH SPACES Abstract   PDF
Aqeel Ahmad, Mohammad Shakil
 
Volume 15, Number 2, June 2010 SOME FIXED POINT THEOREMS IN D^* METRIC SPACES Abstract   PDF
C. T. Aage, J. N. Salunke
 
Volume 23, Number 1, March 2018 SOME FORMULAS FOR BESSEL AND HYPER-BESSEL FUNCTIONS RELATED TO THE PROPER LORENTZ GROUP Abstract   PDF
I. A. Shilin, Junesang Choi
 
Volume 18, Number 4, December 2013 SOME GENERALIZATIONS OF ENESTROM-KAKEYA Abstract   PDF
N. A. Rather, M. A. Shah
 
Volume 15, Number 2, June 2010 SOME GENERALIZATIONS OF POLYNOMIAL INEQUALITIES Abstract   PDF
A. Liman, W. M. Shah, Shamim Ahmad Bhat
 
Volume 15, Number 2, June 2010 SOME GEOMETRIC PARAMETERS AND NORMAL STRUCTURE IN BANACH SPACES Abstract   PDF
Ji Gao, Satit Saejung
 
Volume 6, Number 1, June 2001 SOME IDENTIFICATION PROBLEMS FOR INTEGRO-DIFFERENTIAL OPERATOR EQUATIONS Abstract   PDF
Alfredo Lorenzi, Alexander G. Ramm
 
Volume 12, Number 1, March 2007 SOME IMPROVEMENTS ON GENERAL HILBERT INEQUALITY Abstract   PDF
Mario Krnic, Josip Pecaric
 
Volume 9, Number 1, March 2004 SOME INEQUALITIES IN N-INNER PRODUCT SPACES Abstract   PDF
I Brnetic, Y.J. Cho, J. Pecaric
 
Volume 27, Number 1, March 2022 SOME INEQUALITIES ON POLAR DERIVATIVE OF A POLYNOMIAL Abstract   PDF
Khangembam Babina Devi, Kshetrimayum Krishnadas, Barchand Chanam
 
Volume 27, Number 4, December 2022 SOME INEQUALITIES ON POLAR DERIVATIVE OF A POLYNOMIAL Abstract   PDF
N. Reingachan, Robinson Soraisam, Barchand Chanam
 
1126 - 1150 of 1345 Items << < 41 42 43 44 45 46 47 48 49 50 > >> 


ISSN: 1229-1595 (Print), 2466-0973 (Online)

(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea